Duality and distribution cohomology of CR manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 2, p. 315-339
@article{ASNSP_1995_4_22_2_315_0,
     author = {Hill, C. Denson and Nacinovich, Mauro},
     title = {Duality and distribution cohomology of $CR$ manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 22},
     number = {2},
     year = {1995},
     pages = {315-339},
     zbl = {0848.32003},
     mrnumber = {1354910},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1995_4_22_2_315_0}
}
Hill, C. Denson; Nacinovich, M. Duality and distribution cohomology of $CR$ manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 2, pp. 315-339. http://www.numdam.org/item/ASNSP_1995_4_22_2_315_0/

[AjHe] R.A. Ajrapetyan - G.M. Henkin, Integral representations of differential forms on Cauchy-Riemann manifolds and the theory of CR functions I, II, Usp. Mat. Nauk 39, n. 3, (1984), 39-106 English transl.: Russ. Math. Surv. 39, n. 3 (1984), 41-118; Mat. Sb. Nov. Ser. 127, n. 1 (1985), 92-112; English transl.: Math. USSR, Sb. 55, n. 1 (1986), 91-111. | MR 791319 | Zbl 0589.32035

[AB] A. Andreotti - C. BăNICă, Relative duality in complex spaces I., Rev. Roum. Math. Pures et Appl. 20 (1975), 981-1041. | MR 414921 | Zbl 0319.32016

[AFN] A. Andreotti - G.A. Fredricks - M. Nacinovich, On the absence of Poincaré lemma in tangential Cauchy-Riemann complexes, Ann. Scuola Norm. Sup. Pisa 8 (1981), 365-404. | Numdam | MR 634855 | Zbl 0482.35061

[AG] A. Andreotti - H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France 90 (1962), 193-259. | Numdam | MR 150342 | Zbl 0106.05501

[AH] A. Andreotti - C.D. Hill, E.E. Levi convexity and the Hans Lewy problem I, II, Ann. Scuola Norm. Sup. Pisa 26 (1972), 325-363; 747-806. | Numdam

[AHLM] A. Andreotti - C.D. Hill - S. Lojasiewicz - B. Mackichan, Complexes of partial differential operators: The Mayer-Vietoris sequence, Invent. Math. 26 (1976), 43-86. | MR 423425 | Zbl 0332.58016

[AK] A. Andreotti - A. Kas, Duality on complex spaces, Ann. Scuola Norm. Sup. Pisa 27 (1973), 187-263. | Numdam | MR 425160 | Zbl 0278.32007

[AN] A. Andreotti - M. Nacinovich, Noncharacteristic hypersurface for complexes of differential operators, Ann. Math. Pura Appl. 125 (1980), 18-83. | MR 605203 | Zbl 0456.58024

[deR] G. De Rham, "Variétés différentiables", Hermann, Paris, 1960. | Zbl 0089.08105

[Gr] A. Grothendiek, "Local cohomology", Lect. Notes Math. 41 Springer-Verlag, Berlin, 1967. | MR 224620 | Zbl 0185.49202

[HN1] C.D. Hill - M. Nacinovich, Pseudoconcave CR manifolds, preprint, Dipartimento di Matematica, Pisa 1.76 (723) (Feb. 1993). | MR 1365978

[HN2] C.D. Hill - M. Nacinovich, Aneurysms of pseudoconcave CR manifolds, preprint Dipartimento di Matematica, Pisa 1.83 (745) (Jun. 1993). | MR 1362250

[HN3] C.D. Hill - M. Nacinovich, A collar neighborhood theorem for a complex manifold, prépublication de I'lnstitut Fourier, Grenoble 197 (1992).

[L] J. Leray, Le calcul différentiel et intégral sur une variété analitique complexe (Problème de Cauchy III), Bull. Soc. Math. Fr. 87 (1959), 81-180. | Numdam | MR 125984 | Zbl 0199.41203

[M] A. Martineau, Distributions et valeurs au bord de fonctions holomorphes, RCP Strasbourg 25 (1966).

[MN] C. Medori - M. Nacinovich, Pluriharmonic functions on abstract CR manifolds, preprint Dipartimento di Matematica, Pisa 1.78 (727) (Mar. 1993). | MR 1441627

[N1] M. Nacinovich, Poincaré lemma for tangential Cauchy-Riemann complexes, Math. Ann. 268 (1984), 449-471. | MR 753407 | Zbl 0574.32045

[N2] M. Nacinovich, On a theorem of Ajrapetyan and Henkin, Seminari di Geometria 1988-1991, Univ. Bologna, 99-135. | MR 1138252 | Zbl 0747.32011

[N3] M. Nacinovich, On strict Levi q-convexity and q-concavity on domains with piecewise smooth boundaries, Math. Ann. 281 (1988), 459-482. | MR 954153 | Zbl 0628.32021

[NV] M. Nacinovich - G. Valli, Tangential Cauchy-Riemann complexes on distributions, Ann. Mat. Pura Appl. 146 (1987), 123-160. | MR 916690 | Zbl 0631.58024

[S] J.P. Serre, Un Théorème de dualité, Comm. Math. Helvetici 29 (1955), 9-26. | MR 67489 | Zbl 0067.16101